# SDR AALA201703139039

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 9,795 hours, 3,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN BY R2 DOOR HAS A DETACHED LENS.  INSTALLED THE LENS IAW AMM 33-51-01.  OPS CHECKED GOOD.
